# SDR AALA20011488

- Difficulty date: July 23, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT AFT SERVICE DOOR EXIT SIGN INOPERATIVE.  REPLACED LEFT AFT SERVICE DOOR EXIT SIGN ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
